# SDR SWAA2022020356966

- Difficulty date: November 7, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 47,150 hours, 27,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LW PANEL 521ZB CRACKED @ OB FWD HOLE / REMOVED AND REPLACED PANEL 521ZB REF AMM 57-41-02
